# SDR CALA2025050504447

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N76502
- Make and model: Boeing 737824
- Aircraft serial: 31603
- Aircraft time: 57,843 hours, 21,780 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LEFT HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 101.90 , I/B ROW,10.5" FROM REAR SPAR. CRACK LENGTH : 1".   FABRICATED REPAIR DOUBLER & INSTALLED LEFT HORIZONTAL LOWER SKIN REPAIR IN REF TO SRM 55-10-01-2R-11 REPAIR 11 TABLE 2 CATEGORY B REPAIR.
